# SDR PCAA0301029

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 24,561 hours, 26,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 327
- Condition: Intermittent
- Location: Only
- Part time: 31,053 hours, 37,318 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LGA-FLIGHT#3695. CREW REPORTED GEAR WOULD NOT RETRACT. GEAR RECYCLED, THEN GEAR RETRACTED. MAINTENANCE REPLACED GEAR SELECTOR VALVE IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL. AFTER PERFORMING SEVERAL GEAR RETRACTIONS AND EXTENSIONS OPERATIONAL CHECK AND LEAK CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
